| Model Number |
304310 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
07/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer did state they were not able to achieve osseointegration and the patient had pain.
Event or Problem Description
Pain was reported.Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Patient has diabetes.